will i be okay?
I agree with our bright nurse, kaismama, never ever stop Dilantin cold turkey, this could cause some serious problems. You could have a seizure, not a good thing, so please, call your doctor if you're having any problems with this medication, there might be something that will be better for you.
Best wishes to you,
I am also on 400mgs of Dilantin daily amongst other AEDs. Just this past week I saw my neuro and she added keppra. I asked if I would have to stay on the other two ( Dilantin and phenobarbital ) and she said there was a possibility I could get off the Dilantin in time but it would have to be tapered. I see others have said the same thing on tapering but wanted to share that as it was just this week my dr said it.
I wish you the best and many seizure free days,
- Dilantin Information for Consumers
- Dilantin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dilantin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Jan 2010 • 1 answer
Updated 25 Jan 2010 • 1 answer
I've been on lithium 7 yrs. 1200mg a day and ER Dr. just took me off cold turkey. Is that safe? Are?
Updated 6 Dec 2012 • 2 answers
Im currently on 80mg of prozac a day, if stopped taken cold turkey, how long before the body reacts?
Updated 6 Aug 2018 • 3 answers
Posted 12 Nov 2018 • 0 answers